Alert archive / Arkansas / Tornado Warnings in 2011
Tornado Warning 170, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at May 25, 2011, 6:20 PM CDT for Cleveland County, Jefferson County, Lincoln County, Arkansas. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2011, 6:20 PM CDT (23:20 UTC)
- Expired
- May 25, 2011, 6:45 PM CDT
- In force
- 25 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Cleveland County, AR, Jefferson County, AR, Lincoln County, AR
The radar
The Little Rock radar (KLZK), 94 km from the middle of the area, began a volume at 23:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 12:28 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 11.3 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2124 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 600 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 445 m²/s²
- 0-3 km storm-relative helicity
- 413 m²/s²
- Significant tornado parameter
- 6.0
- Supercell composite
- 20.1
The text
As transmitted, in the capitals the NWS used until 2016.
612 WFUS54 KLZK 252320 TORLZK ARC025-069-079-252345- /O.NEW.KLZK.TO.W.0170.110525T2320Z-110525T2345Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE LITTLE ROCK AR 620 PM CDT WED MAY 25 2011 THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A * TORNADO WARNING FOR... SOUTH CENTRAL JEFFERSON COUNTY IN SOUTHEAST ARKANSAS... WEST CENTRAL LINCOLN COUNTY IN SOUTHEAST ARKANSAS... NORTHEASTERN CLEVELAND COUNTY IN SOUTHEAST ARKANSAS... * UNTIL 645 PM CDT * AT 618 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS SEVERE STORM WAS LOCATED 2 MILES NORTH OF TOLEDO...OR 2 MILES EAST OF RISON. DOPPLER RADAR SHOWED THIS SEVERE STORM MOVING EAST AT 45 MPH. * LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE... STAR CITY... RISON... TOLEDO... NEBO... KEDRON... FEENYVILLE... YORKTOWN... TARRY... RANDALL... PINEBERGEN... PALMYRA... GRIFFITH SPRING... GLENDALE... CRIGLER... CALMER... UNIONVILLE... STEEDS LAKE... HOOKER... PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. AS A LAST RESORT...EITHER PARK YOUR VEHICLE AND STAY PUT...OR ABANDON YOUR VEHICLE AND LIE DOWN IN A LOW LYING AREA. && LAT...LON 3416 9183 3393 9176 3388 9219 3402 9223 TIME...MOT...LOC 2321Z 251DEG 40KT 3396 9211 $$ 44
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at May 25, 2:15 PM CDT, 4 hours 5 minutes earlier.
Area forecast discussion, May 25, 2:15 PM CDT, 4 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 215 PM CDT WED MAY 25 2011 .SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT ALL INGREDIENTS REMAIN IN PLACE FOR A SIGNIFICANT SEVERE WEATHER EVENT TO UNFOLD THIS AFTERNOON AND EVENING...ESPECIALLY ACROSS NORTH AND NORTHEASTERN ARKANSAS. A COMPACT SURFACE LOW WAS LOCATED OVER EXTREME SE KANSAS AS OF 18Z...WITH ASSOC COLD FRONT STRETCHING SOUTH THROUGH FAR SW MISSOURI...NW ARKANSAS AND ERN OKLAHOMA. A SPECIAL 18Z SOUNDING WAS RELEASED AT NORTH LITTLE ROCK THIS AFTERNOON. PRELIMINARY DATA FROM THIS SOUNDING SHOWS A CAP IS STILL IN PLACE ACROSS CENTRAL ARKANSAS AND VIS SATELLITE IMAGERY REFLECTS THIS. THIS CAP SHOULD BE OVERCOME SOON BY DAYTIME HEATING AND SFC CONFLUENCE AHEAD OF THE AFOREMENTIONED COLD FRONT AS IT BEGINS TO PICK UP STEAM AND PUSH EAST. A SMALL LINE OF STORMS HAS ALREADY FORMED IN SOUTHERN MISSOURI AND WITH THIS WILL GRADUALLY BACK-BUILD INTO NRN ARKANSAS BY MID AFTERNOON. EVENTUALLY STORMS WILL DEVELOP AS FAR SOUTH AS CENTRAL ARKANSAS THIS AFTERNOON AND EVENING. SOMETIME BETWEEN MIDNIGHT TONIGHT AND DAYBREAK THURSDAY MORNING MOST ALL STORMS SHOULD HAVE SHIFTED EAST OF THE FORECAST AREA AND POSSIBLY OUT OF THE STATE. AS FAR AS THREATS GO...ALL SEVERE CONVECTIVE THREATS WILL BE POSSIBLE. ANY THUNDERSTORM THAT DEVELOPS THIS AFTERNOON AND EVENING WILL HAVE A CHANCE OF PRODUCING DAMAGING WINDS...LARGE HAIL AND EVEN TORNADOES. THE BEST THREATS FOR TORNADOES WILL BE IN THE NORTHEAST WHERE LOW LEVEL HELICITY VALUES WILL BE HIGHEST...HOWEVER WIND SHEAR WILL BE SUPPORTIVE OF SUPERCELLS AND ULTIMATELY TORNADOES ACROSS MUCH OF THE EASTERN HALF OF ARKANSAS THIS EVENING. COOLER AND DRIER CONDITIONS ARE IN STORE FOR THE AREA THURSDAY AND FRIDAY. && .LONG TERM...SATURDAY THROUGH WEDNESDAY FEW CHGS MADE TO THE GOING FCST. A WARM FNT WL BE LIFTING N OF THE FA EARLY ON SAT...WITH SLGT CHCS OF SHRA/TSRA MENTIONED. BEYOND SAT...UPR RDG OVR THE SERN STATES WL EXPAND WWD ACRS THE MID SOUTH. THIS WL RESULT A MAINLY DRY AND WARM WEATHER PATTERN. ANY SIG STORM SYS/S WL WORK ARND THE WRN PERIPHERY OF THE UPR RDG...STAYING N AND W OF THE FA. TEMPS WL RMN AT ABV NORMAL LVLS. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 61 71 55 77 / 50 20 10 20 CAMDEN AR 64 81 60 88 / 30 10 10 10 HARRISON AR 56 68 52 77 / 30 20 10 30 HOT SPRINGS AR 61 78 57 83 / 20 10 10 10 LITTLE ROCK AR 63 77 58 82 / 30 10 10 10 MONTICELLO AR 67 82 60 86 / 50 10 10 10 MOUNT IDA AR 59 76 56 83 / 10 10 10 10 MOUNTAIN HOME AR 57 68 53 76 / 40 20 10 20 NEWPORT AR 63 73 56 78 / 60 20 10 10 PINE BLUFF AR 65 79 59 84 / 40 10 10 10 RUSSELLVILLE AR 60 73 56 81 / 20 10 10 20 SEARCY AR 63 75 56 80 / 40 20 10 10 STUTTGART AR 65 77 58 82 / 50 10 10 10 && .LZK WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR ARKANSAS- BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY- DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN- LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK- POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN- WHITE-WOODRUFF-YELL. && SHORT TERM...64 / LONG TERM...44
Hazardous weather outlook, May 25, 12:55 PM CDT, 5 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 1255 PM CDT WED MAY 25 2011 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-261000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 1255 PM CDT WED MAY 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT ...PARTICULARLY DANGEROUS SEVERE STORM SITUATION IS EXPECTED THIS AFTERNOON AND EVENING ACROSS ARKANSAS... A STORM SYSTEM IN KANSAS WILL TRACK INTO MISSOURI THIS AFTERNOON AND EVENING...AND DEVELOP SEVERE STORMS WITH DAMAGING LARGE HAIL AND WIND...AS WELL AS ISOLATED TORNADOES. THE POTENTIAL DOES EXIST FOR A VERY STRONG TORNADO TO DEVELOP OVER A PART OF CENTRAL TO EASTERN ARKANSAS IF FACTORS COME TOGETHER. RESIDENTS ACROSS ARKANSAS. SHOULD MONITOR THE WEATHER DUE TO THIS VERY HIGH POTENTIAL FOR SEVERE STORMS. OTHERWISE...THE SYSTEM WILL DRAG A COLD FRONT INTO ARKANSAS AND DEVELOP SCATTERED TO NUMEROUS THUNDERSTORMS...AND SEVERAL STORMS WILL BE SEVERE LATER THIS AFTERNOON...THIS EVENING...AND INTO THE EARLY OVERNIGHT. SEVERE WEATHER IS MOST LIKELY IN ABOUT THE EASTERN HALF OF THE STATE. THIS INCLUDES AREAS EAST OF MOUNTAIN HOME...LITTLE ROCK AND HAMPTON. TORNADOES...DAMAGING WINDS AND HAIL ARE ALL POSSIBLE WITH STORMS THAT BECOME SEVERE. SURROUNDING THE FRONT...STRONG AND GUSTY SOUTHWEST WINDS WILL BE NOTED. WIND SPEEDS WILL AVERAGE 20 TO 30 MPH...WITH GUSTS TO 40 MPH THROUGH THIS EVENING. A LAKE WIND ADVISORY HAS BEEN POSTED FOR MUCH OF ARKANSAS. THE STORM SYSTEM AND COLD FRONT IS EXPECTED TO PUSH OUT OF THE STATE LATER TONIGHT. ALSO...RIVER FLOODING CONTINUES ACROSS EASTERN ARKANSAS...AND SOME ROADS REMAIN CLOSED DUE TO HIGH WATER. WHILE RECORD CRESTS OCCURRED AT SEVERAL FORECAST POINTS EARLIER THIS MONTH...SOME RIVERS ARE RISING AGAIN DUE TO RECENT HEAVY RAIN. THESE RIVERS WILL EVENTUALLY RECEDE...BUT IT WILL BE A SLOW PROCESS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE FRONT WILL EXIT THE REGION TO THE EAST BY THURSDAY...AND WILL BE FOLLOWED BY DRIER AND SLIGHTLY COOLER AIR. THE FRONT WILL RETURN FROM THE SOUTH BY FRIDAY...AND THERE COULD BE A FEW SHOWERS. OTHERWISE...A RIDGE OF HIGH PRESSURE WILL BUILD OVER THE SOUTHEAST UNITED STATES BY THIS WEEKEND. TEMPERATURES WILL WARM TO ABOVE NORMAL LEVELS. THIS WARM AND DRY PATTERN WILL ALLOW RIVERS IN THE EAST TO SLOWLY RECEDE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED LATE THIS AFTERNOON AND THIS EVENING IN ABOUT THE EASTERN HALF OF ARKANSAS. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 46/59
In the hours before
Local storm report, May 25, 4:59 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
459 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0459 PM HAIL WHITE HALL 34.28N 92.10W
05/25/2011 E1.00 INCH JEFFERSON AR PUBLIC
&&
61Local storm report, May 25, 5:02 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
502 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL WHITE HALL 34.28N 92.10W
05/25/2011 E1.75 INCH JEFFERSON AR AMATEUR RADIO
&&
61Local storm report, May 25, 5:15 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
515 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0514 PM HAIL RISON 33.95N 92.19W
05/25/2011 E2.00 INCH CLEVELAND AR BROADCAST MEDIA
&&
56Local storm report, May 25, 5:24 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
524 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0514 PM HAIL 1 N BRINKLEY 34.90N 91.19W
05/21/2011 E1.00 INCH MONROE AR TRAINED SPOTTER
&&
56Local storm report, May 25, 6:04 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
604 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 PM FUNNEL CLOUD 1 N ALMYRA 34.42N 91.41W
05/25/2011 ARKANSAS AR STORM CHASER
TRAINED SPOTTER REPORTS A FUNNEL CLOUD.
&&
56Local storm report, May 25, 6:11 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
611 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0611 PM HAIL TARRY 34.07N 91.83W
05/25/2011 E1.75 INCH LINCOLN AR TRAINED SPOTTER
&&
227The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 9:16 PM CDT | River Flood Warning | LZK | Clark, Hot Spring | 9 hr |
| May 24, 11:44 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Scott | 51 min |
| May 25, 12:01 AM CDT | Tornado Warning | LZK | Johnson, Logan | 44 min |
| May 25, 12:26 AM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Pope, Yell | 49 min |
| May 25, 12:31 AM CDT | Tornado Warning | LZK | Johnson, Pope | 44 min |
| May 25, 12:42 AM CDT | Tornado Warning | LZK | Johnson, Newton, Pope | 33 min |
| May 25, 12:54 AM CDT | Severe Thunderstorm Warning | LZK | Johnson, Newton, Pope, Searcy, Van Buren | 36 min |
| May 25, 1:00 AM CDT | Tornado Warning | LZK | Newton, Pope, Searcy | 45 min |
| May 25, 1:28 AM CDT | Severe Thunderstorm Warning | LZK | Baxter, Marion, Pope, Searcy, Stone, Van Buren | 32 min |
| May 25, 1:32 AM CDT | Tornado Warning | LZK | Searcy, Stone, Van Buren | 26 min |
| May 25, 3:56 AM CDT | Lake Wind Advisory | LZK | Arkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 28 more | 18 hr |
| May 25, 1:57 PM CDT | Severe Thunderstorm Warning | LZK | Fulton, Izard, Sharp | 42 min |
| May 25, 2:30 PM CDT | Tornado Warning | LZK | Fulton, Sharp | 20 min |
| May 25, 2:45 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Izard, Marion, Searcy, Stone | 45 min |
| May 25, 2:58 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Pulaski, Saline | 32 min |
| May 25, 3:02 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Independence, Izard, Sharp, Stone | 43 min |
| May 25, 3:05 PM CDT | Severe Thunderstorm Warning | LZK | Pulaski, Saline | 25 min |
| May 25, 3:12 PM CDT | Tornado Warning | LZK | Faulkner, Lonoke, Pulaski, White | 48 min |
| May 25, 3:26 PM CDT | Severe Thunderstorm Warning | LZK | Grant, Lonoke, Pulaski, Saline | 49 min |
| May 25, 3:29 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Prairie, Pulaski, White | 46 min |
| May 25, 3:32 PM CDT | Severe Thunderstorm Warning | LZK | Sharp | 43 min |
| May 25, 3:41 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Sharp | 36 min |
| May 25, 3:42 PM CDT | Tornado Warning | LZK | Sharp | 33 min |
| May 25, 3:44 PM CDT | Severe Thunderstorm Warning | LZK | Fulton | 31 min |
| May 25, 3:49 PM CDT | Special Weather Statement | LZK | Grant | 46 min |
| May 25, 3:50 PM CDT | Tornado Warning | LZK | Lonoke, Prairie, White | 29 min |
| May 25, 3:52 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Independence, Jackson, White | 53 min |
| May 25, 3:59 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Hot Spring | 34 min |
| May 25, 4:06 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie, Pulaski | 39 min |
| May 25, 4:10 PM CDT | Tornado Warning | LZK | Independence, Jackson | 50 min |
| May 25, 4:11 PM CDT | Severe Thunderstorm Warning | LZK | Dallas, Grant, Hot Spring, Jefferson, Pulaski, Saline | 49 min |
| May 25, 4:14 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie, White, Woodruff | 46 min |
| May 25, 4:17 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Grant, Hot Spring | 43 min |
| May 25, 4:30 PM CDT | Tornado Warning | LZK | Jackson, Prairie, White, Woodruff | 45 min |
| May 25, 4:32 PM CDT | Severe Thunderstorm Warning | LZK | Fulton, Izard | 13 min |
| May 25, 4:38 PM CDT | Severe Thunderstorm Warning | LZK | Grant, Jefferson, Pulaski | 22 min |
| May 25, 4:43 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Monroe, Prairie, Woodruff | 47 min |
| May 25, 4:47 PM CDT | Severe Thunderstorm Warning | LZK | Fulton, Sharp | 13 min |
| May 25, 4:52 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Grant, Jefferson, Lonoke, Prairie | 38 min |
| May 25, 4:54 PM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Dallas, Grant, Jefferson | 51 min |
| May 25, 5:03 PM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Dallas, Grant, Jefferson, Lincoln | 57 min |
| May 25, 5:03 PM CDT | Tornado Warning | LZK | Arkansas, Jefferson, Lonoke, Prairie | 42 min |
| May 25, 5:06 PM CDT | Tornado Warning | LZK | Cleveland, Dallas, Jefferson, Lincoln | 39 min |
| May 25, 5:09 PM CDT | Tornado Warning | LZK | Monroe, Prairie, Woodruff | 36 min |
| May 25, 5:40 PM CDT | Tornado Warning | LZK | Arkansas, Cleveland, Desha, Jefferson, Lincoln | 50 min |
| May 25, 5:43 PM CDT | Tornado Warning | LZK | Arkansas, Jefferson, Monroe | 47 min |
| May 25, 5:56 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland, Dallas, Ouachita | 49 min |
| May 25, 6:23 PM CDT | Tornado Warning | LZK | Bradley, Calhoun, Cleveland, Dallas, Drew, Lincoln | 52 min |
| May 25, 6:26 PM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Ouachita | 34 min |
| May 25, 6:28 PM CDT | Tornado Warning | LZK | Arkansas, Desha, Jefferson, Lincoln | 47 min |
| May 25, 6:29 PM CDT | Severe Thunderstorm Warning | LZK | Monroe | 16 min |
| May 25, 6:44 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland, Dallas | 31 min |
| May 25, 6:51 PM CDT | Severe Thunderstorm Warning | LZK | Jefferson, Lincoln | 24 min |
| May 25, 6:56 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun | 49 min |
Nearby
Tornado Warnings in Arkansas, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.